# SDR DALA2024052405497

- Difficulty date: May 21, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 84,925 hours, 14,290 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 HORIZONTAL STABILIZER CENTER SECTION FRON SPAR UPPER SKIN BETWEEN RBL 17 AND RBL 19 FOUND CORROSION, REF TO CPCP TASK 55-434-91. CORRECTIVE ACTION: CARRIED OUT THE REPAIR FOR UPR SKIN OF H/STAB CENTER SECTION AT RBL18 AS PER PRI618095-14 (0352459)
